| Model Number |
SUPER PLUS |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported upon removal the string pulled out of a tampon leaving the pledget inside her vaginal cavity.She was unable to remove the pledget on her own.She went to urgent care where a doctor removed the pledget.She did not receive any additional medical treatment and she did not experience any adverse health effects.